# SDR YENA20120625544

- Difficulty date: June 25, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 17,846 hours, 10,803 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450801
- Part serial: 05055600
- Condition: Failed
- Location: Weather Radar
- Part time: 14,138 hours, 8,475 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 465 BOS-RSW, AIR RETURN TO BOS DUE TO WX RADAR FAILED.  REMOVED AND REPLACED WEATHER RADAR RECEIVER/TRANSMITTER ASSY IAW AMM 34-42-01.  OPS CHECK GOOD.
